This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Calprofen 100ml

View all Calprofen

Calprofen® is a strawberry flavoured IbuprofenSuspension for babies and children. It is used for the relief of:Fever (raised temperature)Post-immunisation feverTeething and toothacheColds and influenza symptomsSore throatHeadacheMinor muscular aches and pains

More Product Information

Product Information


Calprofen® is a strawberry flavoured IbuprofenSuspension for babies and children. It is used for the relief of:Fever (raised temperature)Post-immunisation feverTeething and toothacheColds and influenza symptomsSore throatHeadacheMinor muscular aches and pains

Warnings or Restrictions

Not recommended for children under 3 months.DO NOT GIVE THIS PRODUCT IF YOUR BABY OR CHILD:Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding.Is allergic to Ibuprofen or any other ingredient of the product, aspirin or other related painkillers.Is taking other NSAID painkillers, or aspirin with a daily dose above 75 mg.SPEAK TO A PHARMACIST OR YOUR DOCTOR BEFORE GIVING THIS PRODUCT IF YOUR BABY OR CHILD:Has or has had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems, or is dehydrated.If you are an adult taking this product you should not take this product in the last 3 months of pregnancy and you should contact your doctor or pharmacist before taking it in the first 6 months of pregnancy, if you are trying to get pregnant, if you are elderly or if you are a smoker.KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.DO NOT EXCEED THE STATED DOSE.

Product Specification

Each 5 ml of Oral Suspension contains 100 mg IbuprofenAlso contains: E965, E219, E217, E1520 and Ethanol

Size (100) Unit (ML)

Product code: 340091

Link to top of current page.
Link to display social media share links
Please wait...